Allergy medicine for adults has evolved significantly, offering a range of effective options to alleviate symptoms. From antihistamines like cetirizine and loratadine to nasal corticosteroids such as fluticasone, these medications provide relief from sneezing, itching, and congestion. Additionally, newer options like leukotriene receptor antagonists and combination therapies are gaining popularity for their efficacy. With the right choice, adults can manage their allergies effectively and enjoy a better quality of life.
HealthA2Z® Allergy Relief | Cetirizine 10mg | All Day Allergy Relief | Indoor & Outdoor | Relief from Itchy Throat, Sneezing, Runny Noses (250 Count (Pack of 1))
- HealthA2Z Allergy Relief | Cetirizine 10mg | All Day Allergy Relief | Indoor & Outdoor | Relief from Itchy Throat, Sneezing, Runny Noses |
$8.25
TIME-CAP LABS, INC. Timely Cetirizine HCl 10 Mg 365 Tablets - Compared to Zyrtec Active Ingredient Tablets – 24 Hour Allergy Relief from Sneezing, Runny Nose, Itchy Watery Eyes, Itchy Throat or Nose
- Allergy Relief… Confidently face the season and keep breathing the fresh air you deserve. With Timely's allergy relief tablets, you'll be able to relieve sneezing, watery eyes, a runny nose, & itchy throat.
- Make That Itching Go Away… Keep things moving smoothly with Timely Cetirizine. Not only does our Cetirizine 10 mg free your nose and throat from all the nagging discomfort, but it also relieves you from hives, itches, and rashes on the skin.
- The Same Effect, but Friendlier... The best allergy relief is a combination of National Brand equivalency so you can rest assured it's doing the job well. This allergy medicine does effective allergy relief for less!
- Get Back to Doing What You Love Faster… When time gets tough, Timely has your back. Our fast and trusted allergy medication works within one hour of ingestion to give you 24 hours of reliable allergy relief support.
- Allergy Relief that Comes Easy… Indoors or outdoors, Timely gives what you need to breathe the refreshing air once more. Our Cetirizine HCl 10 mg comes in convenient tablets, so no more dealing with large pills that are too large to swallow.
$15.00
SALE
−$6.35
Benadryl Ultratabs Antihistamine Allergy Relief Medicine, Diphenhydramine HCl Tablets For Relief of Cold & Allergy Symptoms Such as Sneezing, Runny Nose, & Itchy Eyes & Throat, 100 ct
- ALLERGY MEDICATION: Benadryl Allergy Tablets for allergy relief helps to alleviate symptoms associated with allergies such as sneezing, runny nose, itchy throat or nose, and itchy/watery eyes; Powerful allergy and cold relief in just 1 pill
- ANTIHISTAMINE: Allergy medication that temporarily provides allergy & cold relief for hay fever and other upper respiratory symptoms such as sneezing and runny nose; Relief from common allergens such as tree pollen, dust, mold and pet dander.
- COLD SYMPTOM RELIEF: Allergy antihistamine with diphenhydramine is formulated to help relieve multi-symptom allergy relief and cold symptom relief; Effective and powerful formula that works when you need it most
- DIPHENHYDRAMINE FORMULA: Benadryl allergy medicine contains 25 mg of diphenhydramine HCl, an antihistamine that works to help provide allergy and upper respiratory relief.
- INCLUDES: Pack of 1, 100 ct allergy and cold relief medicine; Suitable for adults and children ages 6+; Safe and effective doctor-recommended allergy medicine
$13.39
Major Allergy Loratadine 10 mg Tablets - Non-Drowsy Allergy Medicine for Adults and Kids Ages 6+ - Promotes 24-Hour Allergy Relief - Daily Allergy Tablets - Antihistamine - 300 Tablets
- ALLERGY MEDICINE FOR ADULTS AND KIDS: The Major Allergy 10 mg Loratadine tablets are a trusted remedy for relief from indoor and outdoor allergies. These non-drowsy tablets help with common allergy symptoms, including sneezing, runny noses, and watery eyes.
- 24-HOUR RELIEF: Get back to feeling like yourself with our specially formulated allergy medicine. These tablets each contain 10 mg of loratadine for reliable relief that lasts all day long.
- HOW TO USE: Loratadine is an antihistamine that helps relieve discomfort caused by allergies. Take 1 tablet once a day, daily, to address symptoms like itchy eyes, nose, or throat. Do not take more than 1 tablet in 24 hours. They are free from gluten, preservatives, peanuts, and soy.
- QUALITY FORMULATION: We maintain high standards of care through strict regulatory compliance to deliver carefully formulated, effective anti-allergy tablets. With a 10 mg loratadine formulation, our tablets are a non-drowsy, daily solution for aiding in allergies.
- MAJOR PHARMACEUTICALS: At Major Pharmaceuticals, we believe wellness should be accessible to everyone. We pride ourselves on our legacy of delivering quality OTC and vitamin supplements.
$9.99
SALE
−$8.94
Allegra Adult 24-Hour Allergy Relief Tablets, Non-Drowsy Indoor and Outdoor Allergy Medicine, 180 mg Fexofenadine HCI Antihistamine Pill, 100-Count
- INCLUDES: One (1) 100-count pack of Allegra Adult 24-Hour Allergy Relief Tablets, Non-Drowsy Allergy Medicine
- 24-HOUR RELIEF: One antihistamine pill is all you need for round-the-clock relief from your worst allergy symptoms
- NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy OTC medication with 0% brain interference
- FAST-ACTING: Allegra 24-hour allergy medicine starts working in one hour for fast* relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
- INDOOR & OUTDOOR ALLERGIES: Use Allegra tablets for outdoor and indoor allergens like pollen, ragweed, grass, trees, dust, mold, and pet dander
$35.45
SALE
−$1.25
Amazon Basic Care All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine, 90 Count (Packaging may vary)
- ACTIVE INGREDIENT: The active ingredient in Amazon Basic Care All Day Allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms Compare to the active ingredient of Zyrtec
- 24-HOUR ALLERGY RELIEF: Temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes
- INDOOR AND OUTDOOR ALLERGY RELIEF: Temporarily relieves common indoor and outdoor allergy symptoms
- EFFECTIVE: Amazon Basic Care All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms
- UNDERSTANDING ALLERGIES: An allergy is a sensitivity to a substance that is normally harmless Flowers, trees, a family pet, or dust are examples of things that can cause an allergy These allergy pills provide up to 24 hours of temporary relief
$7.27
Zyrtec 24 Hour Allergy Relief Tablets, Indoor & Outdoor Allergy Medicine with 10 mg Cetirizine HCl Antihistamine for Allergies, Bundle of one, 30 ct Bottle & Three,1 ct Travel Packs
- Bundle pack containing one 30-count bottle and three 1-count travel packs of Zyrtec 24 Hour Allergy Tablets for powerful relief of your worst indoor & outdoor allergy symptoms, including runny nose, sneezing, itchy, watery eyes, & itchy nose & throat
- These prescription-strength cetirizine allergy pills work fast and stay strong by providing all-day allergy relief that starts working hard at hour one and works twice as hard when taken again the next day
- Each powerful antihistamine tablet contains 10 mg of cetirizine hydrochloride and effectively treats indoor allergies caused by dust, mold, and pet dander, as well as outdoor seasonal allergies caused by tree pollen, weeds, and grasses
- Get effective allergy relief from symptoms caused by hay fever & other upper respiratory allergies from Zyrtec, the #1 allergist-recommended brand among over the counter oral antihistamines
- Suitable for those 6 years of age and older, this allergy relief medication provides powerful, effective relief from allergy symptoms for a full 24 hours in just a single dose
$23.50
ValuMeds 24-Hour Allergy Medicine (300-Count) Antihistamine for Pollen, Hay Fever, Dry, Itchy Eyes, Allergies | Cetirizine HCl 10mg Caplets, Compare to Zyrtec
- Relieve Allergy Symptoms: Experience effective and long-lasting relief from allergies with ValueMeds Allergy Medicine. Our carefully formulated cetirizine hydrochloride pills provide powerful relief from a wide range of allergens, so you can enjoy life without the discomfort of allergies.
- Provides 24-Hour Relief: With the same active ingredient as Zyrtec and Claritin, our generic allergy pills offer a more affordable solution without compromising on quality. Don't let allergies hold you back – tackle them head-on with our reliable and effective cetirizine formula.
- Non-Drowsy Formula: Say goodbye to drowsiness. Our non-drowsy allergy medicine allows you to stay alert and focused throughout the day, making it ideal for work, school, or any activity that demands your full attention. Finally, you can experience allergy relief without feeling sleepy or sluggish.
- Allergy Relief for the Whole Family: Suitable for adults and children alike, our allergy medicine offers relief for the whole family. From kids to adults, everyone can benefit from the non-drowsy, long-lasting relief of cetirizine. Allergy symptoms won't stand a chance against our trusted formula.
- Buy from a Trusted Brand: Trust in our brand's commitment to quality and efficacy. ValuMeds Cetirizine HCl is produced in a state-of-the-art facility, ensuring that each tablet is of the highest standard. With our brand's reputation and your satisfaction in mind, we bring you reliable relief from allergies.
$20.99
Last update on 2025-05-02 / Affiliate links / Images from Amazon Product Advertising API